Vol. 127, No. 4, 2002 · Contents

Karel Segeth:
The Mathematical Institute of the Academy of Sciences of the Czech Republic celebrates its 50th anniversary

R. Hakl, A. Lomtatidze, B. Puza:
New optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations

Radomir Halas:
Remarks on commutative Hilbert algebras

Irena Rachunkova, Milan Tvrdy:
Localization of nonsmooth lower and upper functions for periodic boundary value problems

P. Kahlig, J. Smital:
On a generalized Dhombres functional equation II

Ping Zhang:
On $k$-strong distance in strong digraphs

Pavel Krejci, Jaroslav Kurzweil:
A nonexistence result for the Kurzweil integral

Ondrej Dosly:
The Picone identity for a class of partial differential equations

Bohdan Zelinka:
Induced-paired domatic numbers of graphs

Robert Marik:
Positive solutions of inequality with $p$-Laplacian in exterior domains

Gerard Thompson:
The integrability of a field of endomorphisms

M. Benchohra, S. K. Ntouyas:
Existence of mild solutions of second order initial value problems for delay integrodifferential inclusions with nonlocal conditions

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Jan 2005. Last modified: 4 February 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition